New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ThatsMzTaz2U
Regular Member


Date Joined Jan 2006
Total Posts : 168
   Posted 6/21/2014 11:04 AM (GMT -6)   
I have been taking omeprazole for about 4 months now, the last two months I felt like very tierd thirsty, I have diabetes so I started taking my blood sugars and they are high the last few days they are between 250-300 I read on the web that this medicine can cause food to sit in your stomach & cause high blood sugars from putting food on top of food if that makes any since. Just curious if any one else has this or has heard of this. I stop taking the Omeprazole 2 days ago, going to try and go off it for a week to see how sugars are if they are not better by Friday I will make Dr. Appt. Cant wait to see if anyone else heard of Omeprazole ( or any PPI's ) causing high blood sugars. mad

ThatsMzTaz2U
Regular Member


Date Joined Jan 2006
Total Posts : 168
   Posted 6/21/2014 11:07 AM (GMT -6)   
I did re copy this post cause here it is 2014 back on the omprazole and my blood sugars are back up to the 300 any one know if this med can cause high blood sugar
 Hugs Anna
________________________________________
Help Me Lord To Be All I Can Be And To Take One Day At A Time
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 10:43 PM (GMT -6)
There are a total of 2,974,887 posts in 326,219 threads.
View Active Threads


Who's Online
This forum has 161310 registered members. Please welcome our newest member, ejt998.
357 Guest(s), 5 Registered Member(s) are currently online.  Details
ezhoe, amafi, The Dude Abides, TroubledTurds, CAdogsRus